Die Gleichungstheorie im Hilbertschen Raum

G. Köthe

Mathematische Zeitschrift (1936)

  • Volume: 41, page 153-162
  • ISSN: 0025-5874; 1432-1823

How to cite


Köthe, G.. "Die Gleichungstheorie im Hilbertschen Raum." Mathematische Zeitschrift 41 (1936): 153-162. <http://eudml.org/doc/168654>.

author = {Köthe, G.},
journal = {Mathematische Zeitschrift},
keywords = {Integral equations, functional analysis, etc.},
pages = {153-162},
title = {Die Gleichungstheorie im Hilbertschen Raum},
url = {http://eudml.org/doc/168654},
volume = {41},
year = {1936},

AU - Köthe, G.
TI - Die Gleichungstheorie im Hilbertschen Raum
JO - Mathematische Zeitschrift
PY - 1936
VL - 41
SP - 153
EP - 162
KW - Integral equations, functional analysis, etc.
UR - http://eudml.org/doc/168654
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.